# SDR MWEA96420

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK, FOUND CRACK IN FUSELAGE SKIN LT SIDE STA 780 JUST BELOW PYLON.  CRACK IS APPROX 1 INCH LENGTH.  INSTALLED REPAIR IAW SRM 53-04, FIG 17.
